# SDR WRNA201100005

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 58,638 hours, 15,313 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CETNER CARGO DOOR OPEN "A" ALERT MESSAGE.  CREW FOLLOWED EMERGENCY PROCEEDURES AND RETURNED TO AIRFIELD.  LANDING NORMAL.  MAINT CHECKED CARGO DOOR IAW 52-32-04.  MEL ASSIGNED FOR "A" SYSTEM, MEL 52-40-1-5, DMI 6803 ASSIGNED.  AIRCRAFT RELEASED FOR SERVICE.  FOLLOW UP:  AT MIAMI, DMI 6803 MEL 52-40-1-5 CLEARED BY CLEANING DEBRIS FROM AROUND DOOR MICRO SWITCH.  OP'S CHECK GOOD MEL CLEARED.
